# SDR AWXA0001913

- Difficulty date: July 1, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 146N3750
- Condition: Punctured
- Location: Str1556 Str21l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D:  1.5" x 1.5" hole in fuselage below & fwd of L-4 door below STR 21LC: repaired per E.R. 19-5331-01171-DL3
